# SDR HNAA2024030400174

- Difficulty date: February 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 29-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00185 RH FLOOR SILL IS CORRODED BETWEEN FRM29 AND FRM36.  : BLENDED CORROSION IAW EMB-145 SRM 51-10-03-PR. FOUND TO BE OUT OF LIMITS IAW EMB-145 SRM 53-23-10-AD DUE TO DEPTH OF CORROSION. DEEPEST BLEND DEPTH IS .027. MAX ALLOWED IS .015. LOCATED AND DRILLED NEW SILL PN 145-20609-007 IAW EMB145 SRM 51-20-03PR. INSTALLED NEW SILL IAW EMB145 SRM 51-40-02PR
